# SDR AWXA200600534

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 17,480 hours, 6,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3856
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE DISCOVERED CABIN EMERGENCY PATH LIGHTS INOPERATIVE AT ROWS 3 AND 6.  MX R & R LT AFT CABIN EMERGENCY POWER SUPPLY.  OPS CHECKS GOOD. CONFIRMED FAILURE.  REPLACED S1 PUSH TO TEST SWITCH.  REPAIRED AND TESTED IAW CMM 33-51-12 REV. 3.
